# SDR USAA2012042500003

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 59,440 hours, 22,792 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"DIRTY SOCK SMELL" ON AIRPLANE WITH APU ON OR OFF.  ESPECIALLY STRONG AT TOP OF DESCENT THROUGH LANDING.  FLIGHT ATTENDANTS REPORTED SYMPTOMS OF THROAT IRRITATION, NAUSEA AND VOMITING.  MAINTENANCE REPLACED HEPA FILTERS, PERFORMED APU WASH AND ECS DECONTAMINATION - NO ODORS NOTED.
